# SDR ASAA2017081621647

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,473 hours, 4,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RIGHT PACK OVERHEATED. CREW ACCOMPLISHED CHECKLIST BUT OVERHEAT REMAINED.  ACFT GROUNDED.  RESET PACK TRIP INDICATION BACK TO NORMAL. RAN BOTH ENGINES AT IDLE. RT PACK TEMPERATURE REMAINS AT NORMAL. NO FAULTS NOTED.
